MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB217, VOYANT MARYLAND FUSION 23CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB217, VOYANT MARYLAND FUSION 23CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB217
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: pancreaticoduodenectomy.Event description: sealing and cutting action was being performed when the event occurred.The device does not work when activating the sealing switch, sealing does not occur.Additional information received from applied medical representative via email 3nov2022: the ready message was displayed on the screen when the device was connected.They did not receive any alarms.The activation tone or end tone was heard when the fuse activation button was pressed.Thermal effects were not visible at the seal site.Peritoneum section was being grasped when the even happened.The device had been used for 20-25 activations before the experience was observed.Intervention: replacing the device with a new one.Patient status: favorable.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience of low energy output could not be replicated or confirmed, as the event unit functioned as intended.The event unit met current specifications and there were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit or confirm that a product malfunction occurred.
 
Event or Problem Description
Procedure performed: pancreaticoduodenectomy.Event description: sealing and cutting action was being performed when the event occurred.The device does not work when activating the sealing switch, sealing does not occur.Additional information received from applied medical representative via email 3nov22: the ready message was displayed on the screen when the device was connected.They did not receive any alarms.The activation tone or end tone was heard when the fuse activation button was pressed.Thermal effects were not visible at the seal site.Peritoneum section was being grasped when the even happened.The device had been used for 20-25 activations before the experience was observed.Intervention: replacing the device with a new one.Patient status: favorable.

Brand Name
EB217, VOYANT MARYLAND FUSION 23CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15794428
Report Number2027111-2022-00818
Device Sequence Number3038681
Product Code GEI
UDI-Device Identifier00607915139377
UDI-Public(01)00607915139377(17)250519(30)01(10)1453205
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2025
Device Model NumberEB217
Device Catalogue Number101475458
Device Lot Number1453205
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown